Other
The Southwestern Journals of Adolph F. Bandelier 1880–1882. Charles H. Lange and Carroll L. Riley
Bibliographic Data
| ID | 8209055 |
|---|---|
| Authors | Leslie A White (University of Michigan, corresponding author) |
| Year | 1967 |
| Volume | 69 |
| Issue | 6 |
| Pages | 788-788 |
| Publication date | 1967-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | American Anthropologist (JOURNAL) |
| Journal identifiers | ISSN: 0002-7294 • E-ISSN: 1548-1433 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1525/aa.1967.69.6.02a00740 |
| OpenAlex | W1562759716 |
| Language | EN |
| Citations received | 1 |
Art · Art history · Biology · Citation · Library science · White (mutation · Classics · Computer Science · Environmental and Cultural Studies in Latin America and Beyond · History
| Citations per year | 0.02 |
|---|---|
| Citation span | 1972 - 1972 (1) |
| Highly cited | No |